# SDR AALA20100823TUL02

- Difficulty date: August 23, 2010
- Submitted: August 23, 2010
- Operation: Air carrier
- Aircraft: N9621A
- Make and model: Doug DC-9-83
- Aircraft serial: 53592
- Aircraft time: 34,857 hours, 16,170 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND OUT OF LIMITS LEFT CUSP AT STATIONS 454 TO 462 OUTBOARD LIGHTENING HOLES.  CUT OUT DAMAGE AND INSTALLED DOUBLER ON CUSP PER AARD53-20-00-16.
